Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 2.

Kühn, Patrick; Robles, Nicolas; Roy, Arindam (2015). On a class of functions that satisfies explicit formulae involving the Möbius function. The Ramanujan Journal, 38(2):383-422.

Dixit, Atul; Robles, Nicolas; Roy, Arindam; Zaharescu, Alexandru (2015). Zeros of combinations of the Riemann ξ-function on bounded vertical shifts. Journal of Number Theory, 149:404-434.

This list was generated on Thu Jun 20 17:03:45 2019 CEST.